# SDR ASAA2024050949925

- Difficulty date: May 9, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5676Y5
- Condition: Corroded
- Location: Bs 950 Lbl25-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT STA 950 LBL 25 TO LBL 45 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02W= 1.0" O= .080 R= .068 L= 2.0" D= .012.
